Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 72, NWS Louisville, KY

April 26, 2007Bourbon County, Nicholas County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2007, 7:12 PM EDT for Bourbon County, Nicholas County, Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2007, 7:12 PM EDT (23:12 UTC)
Expired
Apr 26, 2007, 7:45 PM EDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Bourbon County, KY, Nicholas County, KY

The radar

The Jackson,KY radar (KJKL), 98 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 7:30 PM EDTTSTM WND DMG5 Ne North Middletown, KYSTRUCTURAL DAMAGE TO TWO BARNS IN THE LITTLE ROCK AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 4:18 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 262313
SVRLMK
KYC017-181-262345-
/O.NEW.KLMK.SV.W.0072.070426T2312Z-070426T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
712 PM EDT THU APR 26 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHERN NICHOLAS COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 745 PM EDT...

* AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTH OF CARLISLE..AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARLISLE BY 725 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3826 8416 3810 8414 3814 8406 3830 8386
      3841 8394

$$

DK
1 follow-up statement
000 
WWUS53 KLMK 262347
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
746 PM EDT THU APR 26 2007

KYC017-181-262355-
/O.EXP.KLMK.SV.W.0072.000000T0000Z-070426T2345Z/
NICHOLAS KY-BOURBON KY-
746 PM EDT THU APR 26 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOURBON AND 
SOUTHERN NICHOLAS COUNTIES EXPIRED AT 745 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. MULTIPLE TREES WERE DOWNED AND STRUCTURAL DAMAGE TO BARNS WERE 
REPORTED IN THE SOUTHERN AND SOUTHEAST PART OF BOURBON COUNTY. 

LAT...LON 3826 8416 3810 8414 3814 8406 3830 8386
      3841 8394

$$

DK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 7:07 PM EDT, 5 minutes earlier.

Area forecast discussion, Apr 26, 7:07 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
707 PM EDT THU APR 26 2007

.AVIATION (00Z TAF ISSUANCE)...

MAIN FOCUS WILL BE IN THE SHORT TERM WITH CONVECTION.  MAIN
CONVECTIVE LINE NOW CROSSING THE I-75 CORRIDOR.  ACTIVITY WILL
CONTINUE EAST-NORTHEAST THROUGHOUT THE EVENING.  WITH WIND SHIFT
EXITING OUR CWA...SVR THREAT EXPECTED TO END WITHIN THE NEXT 30 TO
60 MINUTES.  BEHIND THE LINE...PARTLY TO MOSTLY SUNNY SKIES ARE
BEING REPORTED BACK TOWARD I-65 WHERE ANOTHER LINE OF CLOUDS
EXTENDED FROM SDF TO BNA.  LOWER CLOUDS ARE ADVECTING INTO WESTERN
AND NW KY FROM MO AND IL.  FOR THE EVENING...LOOKING AT GENERALLY
VFR CONDITIONS ACROSS THE TERMINALS.  AFTER 06Z OR SO...SHOULD START
TO SEE LOWER CLOUDS BUILD IN FROM THE WEST.  BELIEVE MOST SITES WILL
STAY AROUND THE HIGH END OF MVFR THROUGH THE NIGHT AND DURING THE
EARLY PART OF FRIDAY MORNING.  SOME PATCHY DRIZZLE IS POSSIBLE LATE
TONIGHT SO WILL KEEP THAT IN AS WELL.  GENERALLY BKN-OVC CONDITIONS
ARE EXPECTED THROUGH MUCH OF THE DAY WITH CLEARING COMMENCING LATE.

-MJ

.SHORT TERM UPDATE (TONIGHT)...

PLAN TO DROP THE ENTIRE TOR WATCH BETWEEN 7 AND 715 PM EDT.

WIND SHIFT DEMARCATION LINE MOVING THROUGH THE BLUEGRASS
REGION...WHICH WILL PUSH THE GREATEST THREAT EAST OF THE CWA. RADAR
OPERATOR JUST ISSUED FOR MADISON COUNTY FOR WIND AND ERN GARRARD
COUNTY FOR HAIL. WE HAVE BEEN RECEIVING A PLETHORA OF PEA SIZE HAIL
REPORTS...UNTIL MINI SUPERCELLS PULSE AND THEN WE HAVE RECEIVED
SEVERAL NICKLE SIZE HAIL REPORTS.  MSAS HAS MINUS 4 LIS IN THIS
AREA. FYI...BNA WILL BE DROPPING THEIR PORTION OF THE TOR WATCH
SHORTLY TOO.

UPPER LOW STILL TO THE WEST...SO LOW CHC TO SLGT CHC POPS WILL
CONTINUE UNTIL THE SUN GOES DOWN.

THICK STRATOCUMULUS FIELD SHOULD ENCROACH THE AREA OVERNIGHT.

FYI...LMK MEASURED 1.05 INCHES OF RAIN THROUGH 4 PM.

JDG

.SHORT TERM (TONIGHT AND FRIDAY)...

CONVECTION IS ONGOING ACROSS THE CWA AHEAD OF THE UPPER LOW/SFC COLD
FRONT. LAPS DATA INDICATES THAT SFC LIS RANGE FROM -2 TO -3 ACROSS
THE CWA. PER ACARS SOUNDINGS/VWPS...DEEP LAYER SHEAR IS SUFFICIENT
FOR LOW-TOPPED SUPERCELLS WITHIN THIN LINES OF CONVECTION. THOUGH A
TORNADO THREAT WOULD REMAIN TO OUR NORTHEAST FOR THE MOST
PART...THINK THAT HAIL AND LIGHTNING WILL BE THE MAIN THREATS
ACROSS OUR CWA THROUGH THE EVENING HOURS. AN ISOLATED TORNADO IS
POSSIBLE BUT REALLY FEEL THE THREAT IS TOO LOW AS OUR WINDS ARE
STARTING TO VEER AROUND TO THE SSW. AS FAR AS POPS ARE
CONCERNED...HAVE LIKELY TO CATEGORICAL THROUGH 00Z...AND LOWERED
TO LIKELIES NE TO LOW CHC SW OVERNIGHT. INSTABILITY WILL GREATLY
DIMINISH AFTER SUNSET...SO T-STORMS WILL TAPER TO JUST SHOWERS.
STAYED CLOSE TO GUIDANCE FOR LOWS OVERNIGHT...IN THE LOW TO MID
50S.

THERE SHOULD BE A BREAK IN PRECIP ONCE THIS CONVECTION MOVES OFF TO
THE NORTHEAST. AS THE UPPER LEVEL LOW MOVES JUST TO OUR NORTH
TONIGHT AND INTO FRIDAY...SHOWERS WILL REDEVELOP ACROSS THE AREA.
BASED ON PROGGED BUFKIT SOUNDINGS...LOW LEVELS STAY SATURATED FOR
THE MOST PART. MAY EVEN HAVE SOME DRIZZLE MIX IN AS LOW-LEVEL LAPSE
RATES STEEPEN TOMORROW. HAVE LOW CHC POPS TOMORROW NE TO SLT CHC SW.

MAY ALSO HAVE A BREAK IN THE CLOUDS TONIGHT BEFORE BKN-OVC DECK
MOVES IN LATER DURING THE OVERNIGHT HOURS AND INTO FRIDAY WITH THE
UPPER LOW. THINK THAT TEMPS WILL BE HARD TO REACH 60 ACROSS OUR
FAR NERN CWA...THOUGH SOME BREAKS IN THE CLOUDS TO THE SOUTH COULD
ALLOW TEMPS IN THE UPPER 60S NEAR THE TN BORDER. HAVE UPPER 50S TO
UPPER 60S FOR HIGHS TOMORROW (BELOW GUIDANCE)...WITH GUSTY
WESTERLY WINDS.

AL

.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...

FRI NIGHT AND SAT...

WELL...LOW CLOUDS WILL BE THE NAME OF THE GAME...WITH THE MODEL
SOUNDINGS VARYING IN LOW LEVEL RH...NONETHELESS M/CLOUDY TO CLOUDY
SKY GRIDS WILL SUFFICE. FLY IN THE OINTMENT SINCE YESTERDAY...IS
NWLY FLOW REGIME THAT TAKES FOLD ALOFT ALLOWING TROUGH THROUGH SAT
MORNING. GFS IS MOST AGGRESSIVE ON THIS FEATURE...AND HAS PICKED
UP ON IT FOR 2 RUNS IN A ROW...AND THE ETA AND NGM ACKNOWLEDGE
THIS FEATURE. THE AVN TYPICALLY HANDLES THESE NW FLOW EVENTS
BETTER. THE ETA BRINGS THE BULK OF THE PRECIP MUCH FURTHER SW INTO
WRN KY AND TN. THIS SYSTEM SHOULD BRING LIMITED MOISTURE AND LEAD
TO ENOUGH INSTABILITY AND ELEVATED FORCING FOR SHOWERS. SPOKE TO
JKL...AND BNA AND PAH AND HAVE AGREE ON A SLIGHT CHANCE FROM
12-18Z AND LET THE MID SHIFT TAKE A BETTER LOOK.

AFTER THIS SWINGS THROUGH...CLOUDS WILL DEPART AND WITH H8 TEMPS
IN THE +5 TO +7 RANGE...AROUND 70 LOOKS GREAT. THE SC LAYER SHOULD
KEEP MVFR TO LOW VFR CIGS ACROSS MOST OF THE AREA.

SAT NIGHT...

CLOUDS CLEAR OUT...AND WINDS SLACKEN...COULD BE A DECOUPLING
EVENT...WITH FOG A REAL POSSIBILITY. HOWEVER...NOT GOING TO PUT IN
THE GRIDS...AS THIS IS IN THE 5TH PERIOD.

SUNDAY THROUGH TUESDAY...

PACIFIC UPPER RIDGE MOVING IN AND WILL BUILD BACK OVER THE OHIO
VALLEY. WITH SDF NORMAL HIGH OF 70-71 DEGREES AND H8 TEMPS
CLIMBING INTO THE +10 TO +12 ALONG WITH SWLY WINDS...ANTICIPATE
DRY WEATHER WITH AFTN MERCURY READINGS CLIMBING INTO THE LOWER TO
POSSIBLY MID 80S ON TUESDAY.

WEDNESDAY AND THURSDAY...

A UPPER LOW CURRENTLY OVER THE CHANNEL ISLAND NP CA WILL MOVE
EASTBOUND AND SLIDE UNDERNEATH ROCKIES RIDGE...AND BRING 2
DIFFERENT SHORT WAVES ON WED AND THU. BEING SO FAR OUT...HPC
SCENARIO OF CHC POPS SEEMS REASONABLE. THIS JIVES WELL WITH THE
SURROUNDING OFFICES FOR THE MOST PART.

CALLED PAH...JKL AND BNA...GOOD COORDINATION.

JDG

&&

.AVIATION (18Z TAFS)...

SCATTERED SHRA/VCTS WILL OCCUR AT SDF AND LEX THROUGH ABOUT
19Z...WHEREAS PRECIP IS MOVING OUT OF THE BWG TAF SITE AT THE
MOMENT. IN THE PRECIP...CIGS DOWN TO IFR WILL BE POSSIBLE...BUT
MAJORITY OF CIGS WILL BE IN LOW MVFR RANGE THROUGH MUCH OF THE TAF
PERIOD.

ISLD-SCT -TSRA WILL BE POSSIBLE AT ALL TAF SITES...ESPECIALLY AT
SDF AND LEX THROUGH 02Z. COULD HAVE SOME STRATUS BUILD-DOWN
OVERNIGHT...BUT THINK THAT FOG SHOULD NOT BE A FACTOR GIVEN THE
HIGHER BL WINDS. PERHAPS THOUGH AT BWG...WHERE A BIT OF CLEARING
COULD OCCUR...LOWER VSBYS MAY BE POSSIBLE. WILL KEEP SOME MARGINAL
MVFR VSBYS IN OVERNIGHT AT ALL TAF SITES...AND MAYBE LOW MVFR AT
BWG. A FEW SHOWERS MAY DEVELOP EARLY FRI MORN...SO MAY KEEP
-DZ/-SHRA IN AT TAF SITES TOMORROW.

LLWS SHOULD NOT BE A PROBLEM...THOUGH FRI MORN WINDS AT 2KFT WILL
BE AROUND 25 KTS. AND THROUGH 00Z TONIGHT...GUSTY SOUTHWEST WINDS
UP TO 22KTS OR SO WILL BE POSSIBLE.

AL

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...PORTION OF TORN WATCH 194 THROUGH 03Z.
IN...PORTION OF TORN WATCH 194 THROUGH 03Z
&&
Hazardous weather outlook, Apr 26, 4:40 PM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
440 PM EDT THU APR 26 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-270830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
440 PM EDT THU APR 26 2007 /340 PM CDT THU APR 26 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION EARLY THIS
EVENING AHEAD OF AN APPROACHING COLD FRONT. SOME OF THE STORMS COULD
BE STRONG TO SEVERE AT TIMES. THE PRIMARY WEATHER THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CAN NOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS NEXT WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED INTO THE EVENING HOURS.

11

In the hours before

Special weather statement, Apr 26, 4:50 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
450 PM EDT THU APR 26 2007

INZ078-079-092-KYZ028>035-038-039-045-046-053-054-063>065-074>077-
081-262130-
ADAIR-ANDERSON-BARREN-BULLITT-CLARK-CUMBERLAND-FRANKLIN-GREEN-HARDIN-
HART-HENRY-JEFFERSON-LARUE-MARION-METCALFE-MONROE-NELSON-OLDHAM-
SCOTT-SHELBY-SPENCER-TAYLOR-TRIMBLE-WASHINGTON-
450 PM EDT THU APR 26 2007

...SCATTERED STRONG STORMS THROUGH 530 EDT...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
A CLUSTER OF STRONG THUNDERSTORMS FROM NEAR LOUISVILLE TO
BARDSTOWN...TO EDMONTON MOVING NORTHEAST AT 35 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...UP TO
HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE
EXPECTED WITH THESE STORMS.

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
32 AND 75.

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
111 AND 136.

THIS STORM WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 49 AND 62.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET.

04
Local storm report, Apr 26, 5:08 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 PM EDT THU APR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     ROCKBRIDGE              36.78N 85.67W
04/26/2007                   MONROE             KY   TRAINED SPOTTER

            DAMAGE TO A BARN ABOUT A QUARTER MILE WEST OF ROCKBRIDGE
            AND A TREE DOWN IN THE AREA.

&&

MRC
Local storm report, Apr 26, 5:27 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT THU APR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             3 S COLUMBIA            37.05N 85.31W
04/26/2007  E0.88 INCH       ADAIR              KY   LAW ENFORCEMENT

&&

MRC
Local storm report, Apr 26, 5:55 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
555 PM EDT THU APR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             MOUNT WASHINGTON        38.05N 85.55W
04/26/2007  E0.88 INCH       BULLITT            KY   BROADCAST MEDIA

&&

MRC
Local storm report, Apr 26, 6:10 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 PM EDT THU APR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             4 N ALBANY              36.75N 85.14W
04/26/2007  E0.75 INCH       CLINTON            KY   TRAINED SPOTTER

&&

MRC
Special weather statement, Apr 26, 6:20 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
620 PM EDT THU APR 26 2007

KYZ036-040>042-047>049-055>057-066-067-078-082-262300-
BOURBON-BOYLE-CASEY-CLARK-CLINTON-FAYETTE-GARRARD-JESSAMINE-LINCOLN-
MADISON-MERCER-RUSSELL-SCOTT-WOODFORD-
620 PM EDT THU APR 26 2007

...STRONG CLUSTER OF STORMS THROUGH 7 PM...

AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
A LINE OF STORMS FROM GEORGETOWN TO VERSAILLES TO JAMESTOWN TO
ALBANY MOVING NORTHEAST AT 35 MPH.

LOCALLY HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND HALF AN INCH PER
HALF HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA
SIZE HAIL...AND GUSTY WINDS OF AROUND 30 MPH... ARE EXPECTED WITH
THIS STORM ALONG WITH A FEW LIGHTNING STRIKES.

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
101 AND 98.

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
76 AND 90.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET.

04

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:19 PM EDTSevere Thunderstorm WarningLMKAllen36 min
Apr 26, 4:01 PM EDTSevere Thunderstorm WarningLMKBarren32 min
Apr 26, 4:24 PM EDTSevere Thunderstorm WarningLMKMonroe36 min
Apr 26, 5:07 PM EDTSevere Thunderstorm WarningLMKAdair23 min
Apr 26, 5:13 PM EDTSevere Thunderstorm WarningLMKBullitt17 min
Apr 26, 5:35 PM EDTSevere Thunderstorm WarningLMKJefferson15 min
Apr 26, 5:43 PM EDTSevere Thunderstorm WarningLMKMercer25 min
Apr 26, 5:47 PM EDTSevere Thunderstorm WarningLMKCasey28 min
Apr 26, 5:49 PM EDTSevere Thunderstorm WarningLMKHarrison14 min
Apr 26, 5:50 PM EDTSevere Thunderstorm WarningLMKClinton25 min
Apr 26, 6:39 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison36 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.